# SDR FDEA200902040456

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT STA 1220 STR 26R HAS DENT.  REPAIRED FRAME IAW EA NR F-5310-124030 AND EA 757-5342-16-F1807.  THIS REPAIR IS CATEGORY "A" MAJOR REPAIR.
